# SDR UPS99229264

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, SUSPECT CORROSION AT BUTT JOINT BS 441 BETWEEN S20R TO S21R.  REPAIR CARRIED OUT IAW EO B727-5310-1371 APPX 8.5.
